# SDR CA150629022

- Difficulty date: June 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 15,464 hours
- Engine: Pwa PT6A34
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: A4949
- Condition: Failed
- Location: Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN NR 2 BOOST PUMP WAS SELECTED, PUMP SOUNDED VERY ROUGH & LABORED.  OVERHAULED MOTOR WAS INSTALLED & DEFECT WAS CLEARED.
